A finite graphic calculus for 3-manifolds.

Riccardo Benedetti; Carlo Petronio

Manuscripta mathematica (1995)

  • Volume: 88, Issue: 3, page 291-310
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Benedetti, Riccardo, and Petronio, Carlo. "A finite graphic calculus for 3-manifolds.." Manuscripta mathematica 88.3 (1995): 291-310. <http://eudml.org/doc/156129>.

author = {Benedetti, Riccardo, Petronio, Carlo},
journal = {Manuscripta mathematica},
keywords = {spines; 3-manifolds; planar graphs},
number = {3},
pages = {291-310},
title = {A finite graphic calculus for 3-manifolds.},
url = {http://eudml.org/doc/156129},
volume = {88},
year = {1995},

AU - Benedetti, Riccardo
AU - Petronio, Carlo
TI - A finite graphic calculus for 3-manifolds.
JO - Manuscripta mathematica
PY - 1995
VL - 88
IS - 3
SP - 291
EP - 310
KW - spines; 3-manifolds; planar graphs
UR - http://eudml.org/doc/156129
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.